# SDR ABXA9700162

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Engine: Pwa JT8D9A
- System (JASC): 7110 · Engine Cowling System
- Part: Fan Case
- Part number: 808009
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C-INSPECTION, FOUND THE NR 1 ENGINE FORWARD FAN CASE MISSING MATERIAL AT THE 3, 5 AND 6 O'CLOCK POSITIONS.  REPLACED THE NR 1 ENGINE FAN CASE IAW ABX JOB CARD BS 846A AND BS 8235 AND THE DC-9 MAINTENANCE MANUAL CHAPTERS 71-10-01 AND 71-10-02.
